Access Restriction

Author Golub, Gene H. ♦ Bartels, Richard H.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Keyword Chebyshev solutions ♦ Exchange algorithm ♦ Overdetermined linear systems ♦ Linear equations
Description Affiliation: Stanford Univ., Stanford, CA (Bartels, Richard H.; Golub, Gene H.)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 11
Issue Number 6
Page Count 3
Starting Page 428
Ending Page 430

Open content in new tab

   Open content in new tab
Source: ACM Digital Library